Vol. 22, No. 1, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some mapping properties of the group algebras of a compact group

Charles A. Akemann

Vol. 22 (1967), No. 1, 1–8
Abstract

A number of equivalent conditions are given under which certain representations of M(G) and L1(G) have closed range. A faithful representation with closed range implies the finiteness of G. Weakly compact operators on L1(G) commuting with right translations are classified as left convolutions by functions in L1(G).

Mathematical Subject Classification
Primary: 46.80
Secondary: 22.65
Milestones
Received: 28 July 1966
Published: 1 July 1967
Authors
Charles A. Akemann